# SDR HEEA0011115

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7068
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000004
- Condition: Leaking
- Location: T/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR LEAKING BEYOND LIMITS.
